MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD VENTED HOSPITAL FULL FACE MASK; MNT

FISHER & PAYKEL HEALTHCARE LTD VENTED HOSPITAL FULL FACE MASK; MNT
Model Number RT040
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The rt040 vented hospital full face mask features a mask base, seal, and headgear.The mask is an oronasal patient interface for use as an accessory to therapy devices providing non-invasive bi-level or continuous positive airway pressure support therapy.This mask is for spontaneously breathing adult patients with respiratory insufficiency or respiratory failure who are suitable for non-invasive positive pressure support therapy in a hospital or clinical setting.Method: the complaint rt040 vented hospital full face mask was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is based on the information and photograph provided by the customer, and our knowledge of the product.Results: visual inspection of the provided photograph revealed that the headgear velcro was separated from the headgear.Conclusion: we were unable to determine the cause of the reported event.Our user instructions illustrate in pictorial format the correct set-up and proper use of the rt040 vented hospital full face mask.It also states the following: "verify that the therapy device, including alarms and safety systems, have been validated prior to use." "this mask may only be used in a hospital or clinical setting where the patient is adequately monitored by trained medical staff.Failure to monitor the patient may results in loss of therapy, serious injury or death.".
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china that the headgear strap of a rt040m vented hospital full face mask was broken.There was no patient involvement.

Brand Name
VENTED HOSPITAL FULL FACE MASK
Common Device Name
MNT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
faranak gomarooni
17400 laguna canyon road
suite 300
irvine, CA 92618
9194534000
MDR Report Key15534507
Report Number9611451-2022-00916
Device Sequence Number7887906
Product Code MNT
UDI-Device Identifier09420012429834
UDI-Public(01)09420012429834(10)2101199780(11)200714
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT040
Device Catalogue NumberRT040
Device Lot Number2101199780
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2022
Initial Report FDA Received Date10/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown